MathSciNet Relay Station
MathSciNet bibliographic data
MR2327024 (2008h:53035) 53C07 (53C80 83C20)
Linden, Alexander N. Existence of oscillating solutions of Einstein ${\rm SU}(2)$ Yang-Mills equations. Trans. Amer. Math. Soc. 359 (2007), no. 11, 5125–5139.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement